Alert archive / California / Red Flag Warnings in 2009

Red Flag Warning 6, NWS Reno, NV

September 4, 2009Washoe County, Nevada; 7 counties in California

NWS Reno, NV issued this red flag warning at Sep 4, 2009, 8:43 AM PDT for Washoe County, Nevada; 7 counties in California. It took effect at Sep 5, 2009, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2009, 8:43 AM PDT (15:43 UTC)
In effect from
Sep 5, 2009, 1:00 PM PDT
Expired
Sep 5, 2009, 8:00 PM PDT
In force
7 hr
Issued by
NWS Reno, NV

Counties El Dorado County, CA, Lassen County, CA, Modoc County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Washoe County, NV

The radar

The Reno radar (KRGX), 95 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 3.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2009-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2009-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KREV 041543
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
843 AM PDT FRI SEP 4 2009

CAZ278-NVZ450-453-458-050000-
/O.UPG.KREV.FW.A.0007.090905T2000Z-090906T0300Z/
/O.NEW.KREV.FW.W.0006.090905T2000Z-090906T0300Z/
EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT-
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
843 AM PDT FRI SEP 4 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT SATURDAY GUSTY
WINDS AND LOW HUMIDITY IN NORTHWESTERN NEVADA AND FAR NORTHEASTERN
CALIFORNIA...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT SATURDAY. 

A COLD FRONT WILL APPROACH SATURDAY AND BRING A PERIOD OF GUSTY
WINDS TO PARTS OF NORTHEAST CALIFORNIA AND WESTERN NEVADA.
SOUTHWEST WINDS AHEAD OF THE FRONT WILL INCREASE TO 15 TO 25 MPH
WITH GUSTS OF 30 TO 40 MPH SATURDAY AFTERNOON. DRY CONDITIONS
WILL ALSO EXIST AHEAD OF THE FRONT WITH HUMIDITY DROPPING TO 10-15
PERCENT IN THE WARNED AREA. THE COMBINATION OF GUSTY WINDS AND LOW
HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS SATURDAY
AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. FIRE CREWS AND OFFICIALS SHOULD MAKE PREPARATIONS NOW
AND CONTINUE TO MONITOR THE LATEST FORECAST AND WEATHER CONDITIONS.

&&

$$

HOON/HOHMANN

HTTP://WEATHER.GOV/RENO
4 follow-up statements
000 
WWUS85 KREV 042147
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
247 PM PDT FRI SEP 4 2009

CAZ270-051400-
/O.EXA.KREV.FW.W.0006.090905T2000Z-090906T0300Z/
SURPRISE VALLEY CALIFORNIA-
247 PM PDT FRI SEP 4 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT SATURDAY IN FAR
NORTHEASTERN CALIFORNIA FOR GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT SATURDAY. 

A COLD FRONT WILL APPROACH SATURDAY AND BRING A PERIOD OF GUSTY
WINDS TO PARTS OF NORTHEAST CALIFORNIA AND WESTERN NEVADA.
SOUTHWEST WINDS AHEAD OF THE FRONT WILL INCREASE TO 15 TO 25 MPH
WITH GUSTS OF 30 TO 40 MPH SATURDAY AFTERNOON. DRY CONDITIONS WILL
ALSO EXIST AHEAD OF THE FRONT WITH HUMIDITY DROPPING TO 10 TO 15
PERCENT IN THE WARNED AREA. THE COMBINATION OF GUSTY WINDS AND LOW
HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS SATURDAY
AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. FIRE CREWS AND OFFICIALS SHOULD MAKE PREPARATIONS NOW
AND CONTINUE TO MONITOR THE LATEST FORECAST AND WEATHER
CONDITIONS.

&&

$$

CAZ278-NVZ450-453-458-051400-
/O.CON.KREV.FW.W.0006.090905T2000Z-090906T0300Z/
EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT-
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
247 PM PDT FRI SEP 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT
SATURDAY IN NORTHEASTERN CALIFORNIA AND NORTHWESTERN NEVADA FOR
GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT
SATURDAY. 

A COLD FRONT WILL APPROACH SATURDAY AND BRING A PERIOD OF GUSTY
WINDS TO PARTS OF NORTHEAST CALIFORNIA AND WESTERN NEVADA.
SOUTHWEST WINDS AHEAD OF THE FRONT WILL INCREASE TO 15 TO 25 MPH
WITH GUSTS OF 30 TO 40 MPH SATURDAY AFTERNOON. DRY CONDITIONS WILL
ALSO EXIST AHEAD OF THE FRONT WITH HUMIDITY DROPPING TO 10 TO 15
PERCENT IN THE WARNED AREA. THE COMBINATION OF GUSTY WINDS AND LOW
HUMIDITY WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS SATURDAY
AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. FIRE CREWS AND OFFICIALS SHOULD MAKE PREPARATIONS NOW
AND CONTINUE TO MONITOR THE LATEST FORECAST AND WEATHER
CONDITIONS.

&&

$$

HOON

HTTP://WEATHER.GOV/RENO
000 
WWUS85 KREV 051248
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
548 AM PDT SAT SEP 5 2009

CAZ270-278-NVZ450-453-458-052300-
/O.CON.KREV.FW.W.0006.090905T2000Z-090906T0300Z/
SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY-
WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE-
NORTHERN WASHOE COUNTY-
548 AM PDT SAT SEP 5 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

AN APPROACHING COLD FRONT WILL PRODUCE GUSTY WINDS OVER PARTS OF
NORTHEAST CALIFORNIA AND WESTERN NEVADA TODAY. SOUTHWEST WINDS
AHEAD OF THE FRONT WILL INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30
TO 40 MPH THIS AFTERNOON...LOCAL GUSTS TO 45 MPH ARE POSSIBLE.
VERY DRY AIR WILL BRING HUMIDITIES DOWN TO 10-15 PERCENT IN THE
WARNED AREA. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. FIRE CREWS AND OFFICIALS SHOULD MAKE PREPARATIONS NOW
AND CONTINUE TO MONITOR THE LATEST FORECAST AND WEATHER
CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS85 KREV 052128
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
228 PM PDT SAT SEP 5 2009

CAZ271-272-060300-
/O.EXA.KREV.FW.W.0006.000000T0000Z-090906T0300Z/
WESTERN LASSEN-EASTERN PLUMAS-EASTERN SIERRA-
EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-
228 PM PDT SAT SEP 5 2009

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

WINDS CONTINUE TO INCREASE AS A COLD FRONT APPROACHES THE AREA.
WINDS HAVE ALREADY GUSTED TO 30 MPH IN A NUMBER OF LOCATIONS AND
THERE ARE INDICATIONS THAT GUSTS 30 TO 35 MPH WILL BECOME MORE
WIDESPREAD THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING.
HUMIDITY LEVELS HAVE FALLEN INTO THE SINGLE DIGITS AND TEENS. THE
COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS ESPECIALLY FROM THE TAHOE BASIN NORTH TO
SIERRA VALLEY. TEMPERATURES ARE EXPECTED TO BEGIN COOLING
SIGNIFICANTLY AFTER 8 PM WITH RISING HUMIDITY LEVELS AND
DECREASING WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE CREWS AND OFFICIALS SHOULD MONITOR THEIR AREAS CLOSELY
THROUGH EARLY EVENING.

&&

$$

CAZ270-278-NVZ450-453-458-060300-
/O.CON.KREV.FW.W.0006.000000T0000Z-090906T0300Z/
SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY-
WESTERN NEVADA SIERRA FRONT-WEST CENTRAL NEVADA BASIN AND RANGE-
NORTHERN WASHOE COUNTY-
228 PM PDT SAT SEP 5 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING IN NORTHEASTERN CALIFORNIA AND NORTHWESTERN NEVADA FOR
GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

AN APPROACHING COLD FRONT WILL PRODUCE GUSTY WINDS OVER PARTS OF
NORTHEAST CALIFORNIA AND WESTERN NEVADA THROUGH MID EVENING.
SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH WILL
CONTINUE TO BE WIDESPREAD. HUMIDITY LEVELS WILL BE IN THE SINGLE
DIGITS AND TEENS. THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY
WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH MID EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. FIRE CREWS AND OFFICIALS SHOULD MONITOR THEIR AREAS
CLOSELY THROUGH EARLY EVENING.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS85 KREV 060248
RFWREV

RED FLAG WARNING
NATIONAL WEATHER SERVICE RENO NV
748 PM PDT SAT SEP 5 2009

CAZ270>272-278-NVZ450-453-458-060400-
/O.EXP.KREV.FW.W.0006.000000T0000Z-090906T0300Z/
SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS-
EASTERN SIERRA-EASTERN NEVADA COUNTIES-GREATER LAKE TAHOE AREA-
EASTERN LASSEN COUNTY-WESTERN NEVADA SIERRA FRONT-
WEST CENTRAL NEVADA BASIN AND RANGE-NORTHERN WASHOE COUNTY-
748 PM PDT SAT SEP 5 2009

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

GUSTY WINDS WILL SLOWLY DIMINISH THROUGH 10 PM WITH HUMIDITY
INCREASING ACROSS THE REGION AS A COLD FRONT PASSES THROUGH THE
AREA.

GUSTY WINDS WILL RETURN BY LATE SUNDAY MORNING...HOWEVER HUMIDITY
IS FORECAST TO BE MUCH HIGHER TOMORROW.

$$

BRONG

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Sep 4, 5:40 AM PDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 4, 5:40 AM PDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
540 AM PDT FRI SEP 4 2009

UPDATED TO ADD FIRE WEATHER SECTION

.SHORT TERM...
WEAK SHORTWAVE APPROACHING MONTEREY BAY REGION WILL CONTINUE
MOVING EAST TODAY. UPPER LEVEL DIVERGENCE AHEAD OF THIS SYSTEM IS
PRODUCING AREAS OF HIGH CLOUD COVERAGE ACROSS ERN CA-WRN NV. DEW
POINTS RISING THRU THE 30S TO NEAR 40 DEGREES WILL IMPROVE
MOISTURE AND INSTBY PROFILES TODAY ESPECIALLY FOR MINERAL-MONO
COUNTIES...WHILE LIFT ASSOCIATED WITH SHORTWAVE IS LIKELY TO BE
ENHANCED THIS AFTERNOON IN THESE AREAS. THE SPEED OF THIS SYSTEM
WILL LIKELY BE TOO FAST TO ALLOW MUCH IN THE WAY OF CONVECTIVE
DEVELOPMENT IN THE RENO OR TAHOE ZONES...OR IN W-CNTRL NV ALONG
AND NORTH OF I-80 AS INCREASING WESTERLIES WILL REDUCE MOISTURE
AND INSTBY. THEREFORE TSTMS WILL BE REMOVED IN MOST OF THESE
AREAS...EXCEPT FOR NEAR THE PINE NUT MTNS IN ERN DOUGLAS COUNTY
WHERE A FEW SHORT LIVED CELLS MAY POP UP BEFORE THE DYNAMICS SHIFT
FARTHER EAST. LINGERING CONVECTION THIS EVENING WILL BE GENERALLY
LIMITED TO AREAS EAST OF HWY 95 AND ERN PARTS OF MONO COUNTY AS
THE SHORTWAVE EXITS THE REGION. TEMPS TODAY WILL AGAIN BE A FEW
DEGREES ABOVE NORMAL WITH MOST VALLEYS REACHING THE LOWER OR MID
90S ESPECIALLY FROM HWY 50 NORTHWARD.

A MUCH STRONGER LOW PRESSURE IN THE GULF OF ALASKA WILL APPROACH
THE PAC NW COAST ON SATURDAY THEN SWING INLAND BY SUNDAY. THE MAIN
EFFECT OF THIS SYSTEM FOR ERN CA-WRN NV WILL BE A NOTABLE INCREASE
IN WINDS BOTH DAYS. INITIALLY THE PRE-FRONTAL THERMAL GRADIENT
WILL LEAD TO STRONGER GUSTS FOR SATURDAY...THEN PASSAGE OF JET
STREAM TO THE NORTH AS THE LOW MOVES INLAND WILL TRANSLATE TO
STRONGER 700 MB WINDS IN THE SIERRA ON SUNDAY. BY SUNDAY AFTERNOON
THESE STRONGER RIDGE WINDS WILL MIX DOWN TO THE LOWER ELEVATIONS.
AFTERNOON WIND GUSTS COULD REACH 40 MPH AT TIMES BOTH SATURDAY AND
SUNDAY ESPECIALLY OVER THE NORTHERN TWO THIRDS OF THE REGION.
RIDGE GUSTS IN THE SIERRA NORTH OF SONORA PASS ARE LIKELY TO
REACH OR EXCEED 70 MPH BY SUN MORNING. TEMPS WILL COOL DOWN TO
NEAR SEASONAL NORMALS OF LOWER-MID 80S IN WRN NV VALLEYS BY
SUNDAY...WITH MAX TEMPS FARTHER NORTH LIMITED TO THE 70S.

WHILE MOST AREAS ARE EXPECTED TO REMAIN DRY THIS WEEKEND...LOW
LEVEL MOISTURE WILL INCREASE OVER NERN CA-NWRN NV SAT NIGHT INTO
SUNDAY MORNING WITH COLD FRONT PASSAGE SO MENTION OF SHOWERS WILL
REMAIN IN THE FORECAST. PRECIP AMOUNTS ARE EXPECTED TO BE LIGHT AS
MAIN MOISTURE AND DYNAMICS STAY NORTH OF THE OREGON BORDER.

.LONG TERM...MONDAY THROUGH THURSDAY...

MEDIUM RANGE MODELS AGREE ON MOVING NRN TROUGH AWAY FROM THE AREA
LATE MON AND MON NIGHT WITH HIGH PRESSURE DEVELOPING OVER THE CWA
FOR THE REMAINDER OF THE PERIOD. LOCAL GUSTY WINDS REMAIN A
POSSIBILITY FOR MON AFTERNOON AS THE TROUGH MOVES BY...HOWEVER NO
PRECIP OR THUNDERSTORMS ARE EXPECTED OVER ERN CA OR WRN NV THROUGH
THU. BOTH THE GFS AND ECMWF POSITION A WEAK LOW OFF THE CA COAST BY
WED...THE GFS FARTHER N AND W WITH THIS FEATURE. MEANWHILE THE UPPER
RIDGE AMPLIFIES OVER THE GREAT BASIN WED AND THU WITH THE
OPERATIONAL GFS SHOWING HIGHER HEIGHTS THAN THE ECMWF OR THE GFS
ENSEMBLE MEAN. TEMPERATURES WILL BE ABOVE NORMAL TO WELL ABOVE
NORMAL FOR THE LATTER HALF OF THE UPCOMING WEEK. THE FLOW BETWEEN
THE GREAT BASIN RIDGE AND THE OFFSHORE LOW WILL BEGIN TO DRAW
MOISTURE NORTHWARD BY THURSDAY BUT IT APPEARS THAT ANY THREAT OF
THUNDERSTORMS OR SIGNIFICANT CLOUD COVER FOR THE CWA WILL HOLD OFF
UNTIL FRIDAY. RC

&&

.AVIATION...

MOISTURE AND INSTABILITY WILL ALLOW ISOLD SHOWERS AND TSTMS TO
DEVELOP S OF LAKE TAHOE IN THE SIERRA AND S OR I80 IN WRN NV THIS
AFTN BUT NO SIGNIFICANT WEATHER IS EXPECTED AT TAF SITES. TSTMS WILL
PUSH EAST AFT 00Z IN INCRG SW-W FLOW AND WILL END BY 04Z.

WIND GUSTS 20 TO 25 KNOTS AFT 18Z TODAY WILL DCRS IN THE SIERRA
AFT 00Z AND OVER WRN NV AFT 04Z. RC

&&

.FIRE WEATHER...

FIRE WEATHER WATCH IN EFFECT FOR SAT AFT AND EVE FOR PORTIONS OF THE
SIERRA FRONT...NORTHEAST CA AND NORTHWEST NV. BREEZY TO WINDY
CONDITIONS STILL ON TRACK FOR SATURDAY WITH GUSTY WINDS BEGINNING IN
THE HIGHER ELEVATIONS IN THE MORNING THEN MIXING TO THE SURFACE
DURING THE AFTERNOON. 700 MB AND 30 AGL WINDS SHOW 25-35 KNOTS
ACROSS MUCH OF THE WATCH AREA FROM MID AFTERNOON INTO THE
EVENING...AND A STRENGTHENING TEMPERATURE GRADIENT COULD HELP
SURFACE GUSTS REACH 30-40 MPH. A COLD FRONT WILL WORK ITS WAY INTO
THE AREA SATURDAY NIGHT WHILE A STRONG (110-120 KT) JET STREAM
REMAINS NEAR OR NORTH OF THE OREGON BORDER.

HUMIDITIES MAY FALL TO NEAR OR BELOW 15 PERCENT FOR A TIME NORTH OF
HIGHWAY 50 SATURDAY AFTERNOON AS A DRY SLOT PUSHES OVER THE AREA
AHEAD OF THE APPROACHING SYSTEM. THE NAM12 SUGGESTS SIGNIFICANTLY
HIGHER HUMIDITY VALUES SPREAD INTO LASSEN AND NORTHERN WASHOE
COUNTIES BY 8 PM...A FEW HOURS LATER ALONG THE SIERRA FRONT.

SUNDAYS WIND SPEEDS WILL BE NEARLY AS STRONG AS ON SATURDAY...BUT
COOLER AIR WILL HAVE SPREAD OVER THE AREA AND HUMIDITIES SHOULD BE
HIGHER HELPING TO REDUCE THE THREAT OF CRITICAL FIRE WEATHER
CONDITIONS. RC

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NVZ450-453-458.

CA...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR CAZ278.

&&

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 2:43 PM PDTLake Wind AdvisoryREVChurchill, Douglas, Lyon, Pershing, Washoe31 hr
Sep 4, 2:43 PM PDTLake Wind AdvisoryREVChurchill, Douglas, Lyon, Pershing, Washoe53 hr
Sep 4, 2:39 PM PDTSpecial Weather StatementREVMono51 min

Nearby

Red Flag Warnings in California, 2009Red Flag Warnings in Nevada, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.